MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 3-Way High Flow Stopcock w/Rotating Luer; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 3-Way High Flow Stopcock w/Rotating Luer; Stopcock, I.V. Set
Catalog Number B4020
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a extension set 3 way high flow stoplock w/rotating luer reported that when a three-way stopcock was added to an existing and functional setup, venous reflux was observed in the tubing when iv infusions were restarted.After irrigation and verification of the circuit by 2 nurses, a second instance of venous reflux was noted.These 2 events resulted in significant hemodynamic instability in the patient, requiring minor resuscitation.There was a patient involvement and patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.

Brand Name
3-Way High Flow Stopcock w/Rotating Luer
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50714497
Report Number9617594-2026-01242
Device Sequence Number13435891
Product Code FMG
UDI-Device Identifier00887709008717
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4020
Device Lot Number14407421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown